MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-28
Health Effect - Clinical Code Angina (1710)
Date of Event 04/26/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).There was no reported device malfunction and the product was not returned.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Angina is listed in the xience alpine everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2016, a 3.5x28 rx xience alpine and a 3.5x18 rx xience alpine drug-eluting stent was implanted for treatment of an unspecified vessel.On (b)(6) 2016, the patient was rehospitalized due to other unspecified cardiovascular symptoms, including chest pain.Unspecified treatment was administered then the patient was discharged home.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5984969
Report Number2024168-2016-06502
Device Sequence Number16547502
Product Code NIQ
UDI-Device Identifier08717648199554
UDI-Public(01)08717648199554(17)190110(10)6010441
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2019
Device Catalogue Number1125350-28
Device Lot Number6010441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2016
Initial Report FDA Received Date09/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STENT: 3.5X18 XIENCE ALPINE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight101